# SDR A6WR95030

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Bag BAE146100A
- Aircraft serial: E1068
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Barrier
- Part number: WX1500
- Condition: Seam Open
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CENTER FUEL TANK VAPOR BARRIER FORWARD RT SEAM DETERIORATED OPEN.  REPLACED VAPOR BARRIER.  (X)
